# SDR SWAA2021031851347

- Difficulty date: February 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS 986.5 AT LEVEL WL 208.1 RBL 43 AT AFT GALLEY AREA / REPAIRED PAX CABIN FLOOR STRUCTURE TRANSVERSAL BEAM AT BS 986.5 AND RBL 43 AND WL 208.1 IAW EA # 21-153-00607 REV IR EA # 53-0086-21 REV 0 AND PART 1
